Differential and Integral Equations

On the vibrations of rectangular membranes

Vilmos Komornik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 2 (1993), 319-327.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870192

Mathematical Reviews number (MathSciNet)
MR1195385

Zentralblatt MATH identifier
0780.35057

Subjects
Primary: 35L05: Wave equation
Secondary: 73K10 73K12

Citation

Komornik, Vilmos. On the vibrations of rectangular membranes. Differential Integral Equations 6 (1993), no. 2, 319--327. https://projecteuclid.org/euclid.die/1370870192


Export citation